MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMPLETE M/B PAT POR STD+; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMPLETE M/B PAT POR STD+; LCS COMPLETE : KNEE PATELLA
Catalog Number 129409650
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Not Applicable (3189)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision knee; dr (b)(6), (b)(6) hospital (b)(6) 2018.Tibial insert and patella insert changed for an infected knee with wound breakdown.Patient had original knee replacement 6 weeks ago.Actual operation date unknown, no x-ray's or patient notes available.Female patient initials: (b)(6), aged (b)(6) years, dob:(b)(6), weight: (b)(6), height: (b)(6) doi: 6 weeks ago; dor: (b)(6) 2018 unknown knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE M/B PAT POR STD+
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7511069
Report Number1818910-2018-59524
Device Sequence Number1385206
Product Code NJL
UDI-Device Identifier10603295022657
UDI-Public10603295022657
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129409650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight110